# SDR COMA2011121250099

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 31,186 hours, 28,061 cycles
- System (JASC): 2760 · Drag Control System
- Part: Manifold
- Part number: 52C52610A1
- Part serial: 0176
- Condition: Failed
- Location: Spoiler
- Part time: 31,186 hours, 28,061 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO CID THE LEFT O/B GROUND SPOILER DEPLOYED. INDICATION REMAINED, BUT VERIFIED THAT THE SPOILER HAD RETRACTED.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED O/B GROUND SPOILER MANIFOLD ASSY.  OPS CHECK GOOD.
